Has anyone gained weight while being on the Depo shot?

  • I have been on the shot over a year with a weight gain of 10 lbs!! Also, its harder for me to lose weight. The doctors told me it doesn't make you gain weight...but I'm finding that hard to believe. After this month, I will no longer be on the shot so I'm hoping that will help me lose the pounds I have gained.

    kachina1979   by: kachina1979
  • 0 votes
    kwolbeck  9 months ago by: kwolbeck

    Let me tell you, I took one round of depo and had the most intense cravings that I have ever experienced. I gained a ton of weight and everything seemed to spiral out of control emotionally while I was on depo. For me, one of the best decision that I have made is not continuing with depo.

  • 0 votes
    skeen903  7 months ago by: skeen903

    I was on the Depo shot for 3 years.... I gained about 30 lbs. And I didn't realize just how bad it was for me until I got off of it. Coming off the shot was like a detox week I was crying over nothing and everything for about 3 days or so. I have been on the Nuva Ring for a while now and that is definitely my favored alternative. I haven't had weight gain that I can associate with this birth control and for the most part I am not extremely hormonal.

Subscribers (5)

  • kwolbeck
  • buffingtonlaw
  • Kash0413
  • skeen903
  • kachina1979

Categories


DISCLAIMER: This Daily Burn Community is a user forum for discussion purposes only and is not a medical resource. Any content or advice contained herein, should not be substituted for that of your medical professional or for any treatment that may have been prescribed by your doctor. If you suspect that you have a medical problem, we urge you to seek competent medical help.